Existence theorems of systems of variational inclusion problems with applications

Lai-Jiu Lin, Song Yu Wang, Chih-Sheng Chuang. Existence theorems of systems of variational inclusion problems with applications. J. Global Optimization, 40(4):751-764, 2008. [doi]

Authors

Lai-Jiu Lin

This author has not been identified. Look up 'Lai-Jiu Lin' in Google

Song Yu Wang

This author has not been identified. Look up 'Song Yu Wang' in Google

Chih-Sheng Chuang

This author has not been identified. Look up 'Chih-Sheng Chuang' in Google